advertisement
Question
Posted by: z | 2009/03/20

Constipation

Hi there

My husband is presently experiencing a really bad case of constipation. He' s had some senekot and then has also taken some epsom salts which burned him while going done.
How can I help him ? What can we do for relief ?
What would cause the burning of the epsom salts ? Could the burning be cause an ulcer ?

Thanks
Zia

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Zia

I suggest that your husband use a combination of Laxette syrup, 10ml at night, as well as Movicol, one sachet, thrice daily.

It is possible that the epsom salt caused irritation and to clear this symptom, he can use Gaviscon thrice daily before meals.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement